# SDR RAIA00801014

- Difficulty date: January 11, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N827HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145021
- Aircraft time: 19,227 hours, 17,298 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 355022002
- Part serial: 4099
- Condition: Malfunctioned
- Location: Landing Gear
- Part time: 12,545 hours, 11,625 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5500 - STL - SPS ADVANCE MESSAGE ON THE EICAS DURING CLIMB.  MAINTENANCE REMOVED AND REPLACED THE LGEU.  OPS CHECKED GOOD.
